# SDR CHQA201000062

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135KL
- Aircraft serial: 145713
- Aircraft time: 14,931 hours, 15,230 cycles
- Engine: Allsn AE3007A
- Engine time: 17,705 hours, 16,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR EMERGENCY LIGHT BETWEEN ROWS 7 AND 9 WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE FLOOR EMERGENCY LIGHT STRIP BETWEEN ROWS 7 AND 9 IAW E135 AMM 33-50-12, OPS CHECK GOOD.
